# SDR DALA2022121908183

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 87,411 hours, 38,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PREVIOUS REPAIR AT STRINGER 22R WHILE PERFORMING WORKCARD 5311-01244-01B. REPAIRED THE STRINGER IAW ERA PRI 550948-14AD REV A.
